# SDR CA051219001

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC5A
- Aircraft time: 12,070 hours
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: C5WM126238
- Condition: Cracked
- Location: Nacelle
- Part time: 11,986 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING NOV 26/04 SB 5/316 INSPECTION 4 CRACKS WERE FOUND, 1 CRACK RT OB, 2 CRACKS LT OB AND 1 CRACK LT IB FRAMES AT STA 123.10 IN THE NACELLE.  RD5-54-017 WAS INCORPORATED TO ALL 3 AFFECTED AREAS.  DURING DEC 11/05 SB 5/316 INSPECTION THE NR OF CRACKS HAD RISEN TO 11 WITH 2 CRACKS RT IB, 2 CRACKS RT OB, 5 CRACKS LT IB AND 2 CRACKS LT OB.  RD5-54-017 HAS NOT BEEN INCORPORATED INTO THE NEW CRACKED AREA YET. WE ARE ATTEMPTING TO GATHER INFORMATION AS TO HOW MANY CRACKS ARE ALLOWABLE BEFORE THE FRAMES MUST BE CHANGED OUT. (TC NR 20051219001)
